# SDR HALA20241230081

- Difficulty date: December 28, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 53,142 hours, 8,307 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Isolation Valve
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES EVENT: DIRTY SOCKS OR CHEMICAL SMELL REPORTED THROUGHOUT THE ENTIRE CABIN. THE SMELL LASTED 7-10MINUTES THEN DISSIPATED COMPLETELY. PERFORMED ENG RUN OF #1 AND #2 ENGINE TO CONFIRM SMELL PER AMM 71-00-00-860-810-A. FAINT OIL SMELL OBSERVED. PERFORMED LEVEL A DECON PER AMM 21-00-00-615-809-A. SMELL ORIGINATED FROM #2 ENG, ISO VALVE CLOSED, PACK 2 ON. GVI OF #2 ENGINE PER TSM 71-00-81-810-805-A. PERFORMED 2ND ENG RUN ON #2. ISO VALVE CLOSED, PACK 2 ON. NO SMELL NOTED IN CABIN. GVI CHECK OK. OK FOR SERVICE.
